Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An isoperimetric inequality for Artin groups of finite type


Author: Kay Tatsuoka
Journal: Trans. Amer. Math. Soc. 339 (1993), 537-551
MSC: Primary 20F10; Secondary 20F36
DOI: https://doi.org/10.1090/S0002-9947-1993-1137259-2
MathSciNet review: 1137259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Artin groups of finite type satisfy a quadratic isoperimetric inequality. Moreover we describe an explicit algorithm to solve the word problem in quadratic time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F10, 20F36

Retrieve articles in all journals with MSC: 20F10, 20F36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1137259-2
Keywords: Artin group, braid group, isoperimetric inequality, word problem
Article copyright: © Copyright 1993 American Mathematical Society